Existence and uniqueness of linking systems: Chermak’s proof via obstruction theory

Bob Oliver Université Paris 13, Sorbonne Paris Cité, LAGA, UMR 7539 du CNRS, 99, Av. J-B Clément, Villetaneuse, France

K-Theory and Homology Rings and Algebras mathscidoc:1701.20002

Acta Mathematica, 211, (1), 141-175, 2011.8
We present a version of a proof by Andy Chermak of the existence and uniqueness of centric linking systems associated with arbitrary saturated fusion systems. This proof differs from the one in [Ch2] in that it is based on the computation of derived functors of certain inverse limits. This leads to a much shorter proof, but one which is aimed mostly at researchers familiar with homological algebra.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:01 uploaded by actaadmin ] [ 237 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{bob2011existence,
  title={Existence and uniqueness of linking systems: Chermak’s proof via obstruction theory},
  author={Bob Oliver},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203401160998774},
  booktitle={Acta Mathematica},
  volume={211},
  number={1},
  pages={141-175},
  year={2011},
}
Bob Oliver. Existence and uniqueness of linking systems: Chermak’s proof via obstruction theory. 2011. Vol. 211. In Acta Mathematica. pp.141-175. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203401160998774.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved